U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

Might emergency contraceptives cause you to spot or have a really light period?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Yes: Potential se’s w emergency contraception: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period or spotting instead of period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfort or feeling tired. If you develop chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Notify your gyn if your period is 7 or > days late.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.